Ksenija Smoljak Kalamir
Ksenija Smoljak Kalamir
doc. dr. sc.
Verified email at ttf.hr
Title
Cited by
Cited by
Year
Steffensen’s and related inequalities (A comprehensive survey and recent advances)
J Pecaric, KS Kalamir, S Varošanec
Monograhps in inequalities 7, 2014
172014
Mercer and Wu–Srivastava generalisations of Steffensen’s inequality
J Pečarić, A Perušić, K Smoljak
Applied Mathematics and Computation 219 (21), 10548-10558, 2013
162013
Steffensen type inequalities involving convex functions
J Pečarić, K Smoljak
Mathematical inequalities & applications 18 (1), 363-378, 2015
82015
New Steffensen type inequalities involving convex functions
J Pečarić, KS Kalamir
Results in mathematics 67 (1), 217-234, 2015
52015
Cerone’s generalizations of Steffensen’s inequality
JPAPK Smoljak
Tatra Mt. Math. Publ 58, 1-23, 2014
52014
Some measure theoretic aspects of Steffensen’s and reversed Steffensen’s inequality
J JAKˇSETI, KS KALAMIR
Journal of Mathematical Inequalities 10 (2), 459-469, 2016
42016
Fractional Steffensen type inequalities
K Krulić, J Pečarić, K Smoljak
Complex Variables and Elliptic Equations 56 (10-11), 975-990, 2011
42011
Improvement of an extension of a Hölder-type inequality
J Pečarić, K Smoljak
Analysis Mathematica 38 (2), 135-146, 2012
32012
Generalized fractional Steffensen type inequalities
J Pecaric, I Peric, K Smoljak
Eurasian Math. J 3 (4), 81-98, 2012
32012
Generalized fractional Steffensen type inequalities
J Pečarić, I Perić, K Smoljak
Eurasian Mathematical Journal 3 (4), 81-98, 2012
32012
New generalized Steffensen means
K Krulić, J Pečarić, K Smoljak
Collectanea mathematica 62 (2), 139-150, 2011
32011
Note on an inequality of Gauss
K SMOLJAK
32011
Pedal sets of unitals in projective planes of order 9 and 16
V Krcadinac, K Smoljak
Sarajevo journal of mathematics 7 (20), 255-264, 2011
32011
Gauss-Steffensen’s means
K Krulic, J Pecaric, K Smoljak
Mathematica Balkanica 24, 1-2, 2010
32010
Exponential Convexity Induced by Steffensen’s Inequality and Positive Measures
J Jakšetić, J Pečarić, KS Kalamir
Results in Mathematics 73 (4), 1-18, 2018
22018
Measure theoretic generalization of Pecaric, Mercer and Wu–Srivastava results
J Jakšetic
Sarajevo J. Math 12 (24), 33-49, 2016
22016
On some Bounds for the Parameter λ in Steffensen's Inequality
J Pecaric, KS Kalamir
Kyungpook mathematical journal 55 (4), 969-981, 2015
22015
Extension of Cerones Generalizations of Steffensens Inequality
J Jaksetic, J Pecaric, KS Kalamir
جامعة اليرموك, 2015
22015
STOLARSKY-TYPE MEANS RELATED TO GENERALIZATIONS OF STEFFENSEN’S AND GAUSS’INEQUALITY
J Pečarić, K Smoljak
Acta Mathematica Vietnamica 39 (3), 347-358, 2014
22014
Generalized Steffensen type inequalities involving convex functions
J Pečarić, K Smoljak Kalamir
Journal of Function Spaces 2014, 2014
22014
The system can't perform the operation now. Try again later.
Articles 1–20